# SDR CALA2014071400918

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6003302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK DETECTED, STATION 727B AT RBL 45.5, AFT OTBD SEAT TRACK FASTENER HOLE COMMON TO SPLICE STRAP.  IAW EA 5320-02076 OP 4 STEP 4 SEE WIPS FOR DETAILS OF WORK ACCOMPLISHED.  TRIMMED OUT CRACKED FLANGE OF SEAT TRACK & INSTALLED REPAIR SPLICES, STRAPS, FILLERS & MODIFIED REPLACEMENT SPLICE STRAP IAW ECRA 5320-02274.
